# SDR AWXA200601564

- Difficulty date: August 25, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 28,826 hours, 11,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D531121986105
- Condition: Corroded
- Location: Fuselage
- Part time: 28,826 hours, 11,718 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND CORROSION AROUND HOLES OF CENTER FITTING SILL OF R1 DOOR, FS 16 + 5, AND FS 20.  CENTRAL FITTING SILL OF R1 DOOR BETWEEN FS 16 + 4", AND FS 20 - 4 WAS REPLACED IAW A319 SRM 51-72-11.
